MAUDE Adverse Event Report: MAILLEFER INSTRUMENTS HOLDING SARL CARB.B.CAV.CONE SQUARE FG 012; BUR, DENTAL

MAILLEFER INSTRUMENTS HOLDING SARL CARB.B.CAV.CONE SQUARE FG 012; BUR, DENTAL
Catalog Number E013834101200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a carb.B.Cav.Cone square fg 012 broke during use.Reportedly, unbearable pain was caused to the patient.The outcome is unknown as of this mdr.Further information requested.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Additional Manufacturer Narrative
Additional information received that no patient injured, and all the broken parts retrieved from the patient mouth.Since this is the case the 8000-opn-017 applies (broken part retrieved no patient's injury) â¿¿ for carb.B bur applies to this event and is not reportable.Please disregard the initial report.Correcting this event from reportable to non-reportable after receiving additional information.Since this is the case the 8000-opn-017 applies (broken part retrieved - no patient's injury) applies to this event and is not reportable.Please disregard the initial report.

Brand Name
CARB.B.CAV.CONE SQUARE FG 012
Common Device Name
BUR, DENTAL
Manufacturer (Section D)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ  CH-1338
Manufacturer (Section G)
MAILLEFER INSTRUMENTS HOLDING SARL
ch. du verger 3
ballaigues vaud CH-13 38
SZ   CH-1338
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19762486
Report Number8031010-2024-00086
Device Sequence Number8479289
Product Code EJL
UDI-Device IdentifierJ003E0138341012001
UDI-PublicJ003E0138341012001
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberE013834101200
Device Lot Number1788599
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/05/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/17/2024
Supplement Report FDA Received Date07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2022
Usage of Device A
Patient Sequence Number1
Patient SexUnknown